Alert archive / Arkansas / Tornado Warnings in 2025
Tornado Warning 49, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Apr 2, 2025, 7:02 PM CDT for Lonoke County, Monroe County, Prairie County, Arkansas. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 2, 2025, 7:02 PM CDT (00:02 UTC)
- Expired
- Apr 2, 2025, 7:22 PM CDT
- In force
- 20 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.25 in
Counties Lonoke County, AR, Monroe County, AR, Prairie County, AR
The radar
The Little Rock radar (KLZK), 67 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 2:52 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 0.0 hours before the alert went out and 306 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2217 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1131 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 139 m²/s²
- 0-3 km storm-relative helicity
- 260 m²/s²
- Significant tornado parameter
- 2.0
- Supercell composite
- 11.1
The text
As transmitted.
476
WFUS54 KLZK 030002
TORLZK
ARC085-095-117-030045-
/O.NEW.KLZK.TO.W.0049.250403T0002Z-250403T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Little Rock AR
702 PM CDT Wed Apr 2 2025
The National Weather Service in Little Rock has issued a
* Tornado Warning for...
Central Prairie County in central Arkansas...
Southeastern Lonoke County in central Arkansas...
Northwestern Monroe County in eastern Arkansas...
* Until 745 PM CDT.
* At 702 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Parkers Corner, or 11 miles southeast of Lonoke,
moving northeast at 45 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Screeton... Tollville...
Fredonia... De Valls Bluff...
Culler... Brasfield...
Hazen... Prairie Center...
Allendale... Parkers Corner...
Center Point... Hallsville...
Seaton...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3456 9181 3468 9189 3497 9141 3493 9136
3491 9137 3491 9134 3482 9124
TIME...MOT...LOC 0002Z 235DEG 37KT 3465 9180
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
671 follow-up statement
415
WWUS54 KLZK 030022
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
722 PM CDT Wed Apr 2 2025
ARC085-095-117-030032-
/O.CAN.KLZK.TO.W.0049.000000T0000Z-250403T0045Z/
Prairie AR-Lonoke AR-Monroe AR-
722 PM CDT Wed Apr 2 2025
...THE TORNADO WARNING FOR CENTRAL PRAIRIE...SOUTHEASTERN LONOKE AND
NORTHWESTERN MONROE COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until midnight CDT for central and
eastern Arkansas.
LAT...LON 3456 9181 3468 9189 3497 9141 3493 9136
3491 9137 3491 9134 3482 9124
TIME...MOT...LOC 0020Z 235DEG 37KT 3477 9159
$$
67What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 2, 6:29 PM CDT, 33 minutes earlier. Its key messages:
- Issued at 245 PM CDT Wed Apr 2 2025
- Several high impact weather events, perhaps historic, will affect the forecast area through Saturday.
Area forecast discussion, Apr 2, 6:29 PM CDT, 33 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 629 PM CDT Wed Apr 2 2025 ...New AVIATION... .KEY MESSAGES... Issued at 245 PM CDT Wed Apr 2 2025 - Several high impact weather events, perhaps historic, will affect the forecast area through Saturday. && .DISCUSSION... Issued at 245 PM CDT Wed Apr 2 2025 18z KLZK upper air observation indicates a 'loaded gun' type sounding. MUCape of > 4000kg is indicated, with a 0-3km (supercell discriminator) of > 275 m2/s2. After convective inhibition erodes this afternoon, all parameters derived from this sounding support supercell development, with support for long track, significant or greater tornadoes. Several brief supercells already have been noted this afternoon. Near term forecasts will occupied on this severe weather event, which will last throughout the evening hours, as a cold front moves east into the forecast area. This cold frontal boundary that will focus this severe weather event will stall across the forecast area on Thursday. This feature will become nearly stationary, as it becomes parallel to the southwesterly upper level flow. The front will likely wobble due to convective outflow(s), but much of the area will receive excessive rainfall through Saturday, as several waves in the southwest flow interacts with the boundary. The rainfall will produce not only a flash flooding threat, but a river flooding threat as well. Rainfall will finally come to an end late Saturday and early Sunday. Near to below normal temperatures will prevail Sunday through Wednesday. && .AVIATION... (00Z TAFS) Issued at 628 PM CDT Wed Apr 2 2025 Forecasts will reflect best expected scenario regarding convective development through the valid TAF period. MVFR conditions will prevail during the forecast period. && .PRELIMINARY POINT TEMPS/POPS... Batesville AR 58 68 56 81 / 80 90 90 100 Camden AR 65 80 67 85 / 90 90 80 80 Harrison AR 51 62 52 72 / 20 80 60 100 Hot Springs AR 59 70 61 80 / 90 100 90 100 Little Rock AR 61 74 62 84 / 90 100 90 90 Monticello AR 69 83 71 86 / 80 80 60 70 Mount Ida AR 58 70 60 79 / 80 100 90 100 Mountain Home AR 52 64 53 74 / 30 90 70 100 Newport AR 60 68 59 81 / 90 100 90 90 Pine Bluff AR 64 78 66 85 / 90 90 80 80 Russellville AR 57 70 58 80 / 70 90 80 100 Searcy AR 59 73 58 84 / 90 90 90 90 Stuttgart AR 64 75 66 84 / 100 90 90 80 && .LZK WATCHES/WARNINGS/ADVISORIES... Flood Watch through Sunday morning for ARZ004>008-014>017-024- 025-031>034-039-042>047-052>057-062>069-103-112-113-121>123-130- 137-138-140-141-203-212-213-221>223-230-237-238-240-241-313-340- 341. Wind Advisory until midnight CDT tonight for ARZ008-016-017-025- 033-034-045>047-056-057-064-065-069. && SHORT TERM...55 LONG TERM....55 AVIATION...55
Hazardous weather outlook, Apr 2, 3:45 AM CDT, 15 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Little Rock AR 345 AM CDT Wed Apr 2 2025 ARZ004>008-014>017-024-025-031>034-039-042>047-052>057-062>069- 103-112-113-121>123-130-137-138-140-141-203-212-213-221>223-230- 237-238-240-241-313-340-341-022200- Marion-Baxter-Fulton-Sharp-Randolph-Stone-Izard-Independence- Lawrence-Cleburne-Jackson-Conway-Faulkner-White-Woodruff-Perry- Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark- Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-Lincoln- Desha-Ouachita-Calhoun-Bradley-Drew-Boone County Except Southwest- Newton County Higher Elevations-Searcy County Lower Elevations- Southern Johnson County-Southern Pope County- Southeast Van Buren County-Western and Northern Logan County- Northern Scott County-Northwest Yell County- Polk County Lower Elevations- Central and Eastern Montgomery County- Boone County Higher Elevations-Newton County Lower Elevations- Northwest Searcy County Higher Elevations- Johnson County Higher Elevations-Pope County Higher Elevations- Van Buren County Higher Elevations- Southern and Eastern Logan County- Central and Southern Scott County-Yell Excluding Northwest- Northern Polk County Higher Elevations- Northern Montgomery County Higher Elevations- Eastern, Central, and Southern Searcy County Higher Elevations- Southeast Polk County Higher Elevations- Southwest Montgomery County Higher Elevations- 345 AM CDT Wed Apr 2 2025 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Today and Tonight Numerous strong to severe thunderstorms will be likely today. Parts of northeastern Arkansas and east-central Arkansas are within a High Risk for severe weather (level 5 out of 5). However, the majority of the state is in either an Enhanced Risk (level 3 out of 5), Moderate Risk (level 4 out of 5), or as mentioned above a High Risk (level 5 out of 5). All severe weather hazards will be possible across the state today including: large hail (baseball size to potentially larger), damaging wind gusts (in excess of 80+ mph), and tornadoes (a few which may be long-track and violent... especially across northeastern and east-central Arkansas). Flash flooding is also a major concern as these thunderstorms will be efficient rain producers and may proceed to lead to an overwhelming amount of rainfall falling in a short period of time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday The threat for severe weather will decrease slightly for Thursday...but will still see some threat for large hail...damaging winds...and an isolated tornado. Thursday's most concerning hazard at the time looks to be a decent confidence in large hail across portions of central and southwestern Arkansas. A front will become stalled over some portion of Arkansas by late today...remaining over the state into the weekend. Several rounds of showers and thunderstorms are possible...resulting in several inches of rainfall. The threat for flash and/or river flooding will increase significantly by late this week. A large portion of the state is forecast to experience total rainfall amounts from today through Sunday morning of 4 to 8 inches statewide, with values of 10+ inches possible across northeastern Arkansas. .Spotter Information Statement... Spotter activation will be needed today across the state, especially across the eastern 2/3rds of the state which encompasses the Moderate and High Risk contours via the Storm Prediction Center. Spotters should be prepared to possibly encounter all hazards: large hail of baseball size or larger, damaging wind gusts of 60 mph to 80+ mph, a tornadoes (a few which could be violent and long-track). Additionally, spotters should be prepared to encounter flash flooding and understand as this threat does extend into the evening hours the dangers associated with spotting at night. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 74
In the hours before
Local storm report, Apr 2, 5:32 PM CDT, 1 hour 30 minutes before
Preliminary Local Storm Report
National Weather Service Little Rock AR
532 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM Hail 1 NE Hoover Addition 34.91N 92.02W
04/02/2025 E1.25 Inch Lonoke AR Public
Report from mPING: Half Dollar (1.25 in.).
&&
55Local storm report, Apr 2, 5:55 PM CDT, 1 hour 7 minutes before
Preliminary Local Storm Report
National Weather Service Little Rock AR
555 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 PM Hail 1 SE Hoover Addition 34.88N 92.01W
04/02/2025 E2.00 Inch Lonoke AR Public
Report relayed by KARK.
&&
55Local storm report, Apr 2, 6:10 PM CDT, 52 minutes before
Preliminary Local Storm Report
National Weather Service Little Rock AR
610 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM Hail Austin 35.00N 91.98W
04/02/2025 M1.75 Inch Lonoke AR Public
Pictures via social media.
&&
JBCLocal storm report, Apr 2, 6:12 PM CDT, 50 minutes before
Preliminary Local Storm Report
National Weather Service Little Rock AR
612 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM Hail 1 N Hidden Oaks 34.91N 91.97W
04/02/2025 M2.00 Inch Lonoke AR Public
Pictures show hailstone against a tape
measure.
&&
JBCLocal storm report, Apr 2, 6:16 PM CDT, 46 minutes before
Preliminary Local Storm Report
National Weather Service Little Rock AR
616 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 PM Hail 3 SW Worden 35.27N 91.52W
04/02/2025 E2.75 Inch White AR Amateur Radio
&&
JBCLocal storm report, Apr 2, 6:45 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Little Rock AR
645 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM Flash Flood 1 WSW Rolling Hills 34.95N 92.13W
04/02/2025 Pulaski AR Public
Water reported over Peters Road.
&&
JBCThe office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 7:09 PM CDT | Tornado Warning | LZK | Monroe, Prairie, Woodruff | 51 min |
| Apr 2, 7:13 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Jefferson, Lonoke, Prairie, Pulaski | 47 min |
| Apr 2, 7:34 PM CDT | Flash Flood Warning | LZK | Grant, Jefferson, Lonoke, Prairie, Pulaski, White and 1 more | 3 hr |
| Apr 2, 7:36 PM CDT | Tornado Warning | LZK | Ouachita | 24 min |
| Apr 2, 7:40 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Cleveland, Grant, Jefferson, Lincoln | 50 min |
| Apr 2, 7:46 PM CDT | Tornado Warning | LZK | Calhoun, Ouachita | 44 min |
| Apr 2, 7:56 PM CDT | Tornado Warning | LZK | Arkansas, Monroe, Prairie | 37 min |
| Apr 2, 8:25 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lincoln, Monroe, Prairie | 65 min |
| Apr 2, 8:29 PM CDT | Tornado Warning | LZK | Calhoun, Cleveland, Dallas, Ouachita | 46 min |
| Apr 2, 8:31 PM CDT | Tornado Warning | LZK | Arkansas, Monroe | 27 min |
| Apr 2, 8:44 PM CDT | Flash Flood Warning | LZK | Arkansas, Jefferson, Lonoke, Monroe, Prairie | 3 hr |
| Apr 2, 9:09 PM CDT | Tornado Warning | LZK | Calhoun, Cleveland, Dallas, Lincoln | 28 min |
| Apr 2, 9:14 PM CDT | Flash Flood Warning | LZK | Calhoun, Cleveland, Dallas, Ouachita | 3 hr |
| Apr 2, 9:36 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas, Jefferson, Lincoln | 39 min |
| Apr 2, 10:05 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Jefferson, Lincoln | 40 min |
| Apr 2, 10:37 PM CDT | Tornado Warning | LZK | Arkansas, Lincoln, Monroe | 26 min |
| Apr 2, 10:42 PM CDT | Special Weather Statement | LZK | Pike | 33 min |
| Apr 3, 2:12 AM CDT | Special Weather Statement | LZK | Arkansas | 33 min |
| Apr 3, 5:36 AM CDT | Special Weather Statement | LZK | Hot Spring | 24 min |
| Apr 3, 6:01 AM CDT | Special Weather Statement | LZK | Pulaski, Saline | 29 min |
| Apr 3, 6:15 AM CDT | Special Weather Statement | LZK | Yell | 30 min |
| Apr 3, 6:17 AM CDT | Special Weather Statement | LZK | White | 28 min |
| Apr 3, 6:46 AM CDT | Special Weather Statement | LZK | Jackson | 29 min |
| Apr 3, 7:40 AM CDT | Special Weather Statement | LZK | White | 35 min |
| Apr 3, 7:48 AM CDT | Special Weather Statement | LZK | Pope | 42 min |
| Apr 3, 8:04 AM CDT | Special Weather Statement | LZK | Jackson | 41 min |
| Apr 3, 8:21 AM CDT | Special Weather Statement | LZK | Faulkner, Pulaski, Saline | 39 min |
| Apr 3, 8:33 AM CDT | Special Weather Statement | LZK | Jackson | 27 min |
| Apr 3, 10:04 AM CDT | River Flood Warning | LZK | Conway, Perry | 4 days |
| Apr 3, 10:04 AM CDT | River Flood Warning | LZK | Faulkner, Perry | 4 days |
| Apr 3, 10:04 AM CDT | River Flood Warning | LZK | Jefferson, Lincoln | 4 days |
| Apr 3, 10:06 AM CDT | River Flood Warning | LZK | Yell | 3 days |
| Apr 3, 10:08 AM CDT | River Flood Warning | LZK | Yell | 5 days |
| Apr 3, 10:09 AM CDT | River Flood Warning | LZK | Perry | 9 days |
| Apr 3, 10:11 AM CDT | Special Weather Statement | LZK | Lonoke | 49 min |
| Apr 3, 10:37 AM CDT | Areal Flood Warning | LZK | Arkansas, Jefferson, Lincoln, Monroe | 11 hr |
| Apr 3, 11:52 AM CDT | River Flood Warning | LZK | Ashley, Bradley, Cleveland, Drew | 10 days |
| Apr 3, 12:09 PM CDT | River Flood Warning | LZK | Arkansas, Desha, Lincoln | 5 days |
| Apr 3, 1:28 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Polk, Scott | 19 min |
| Apr 3, 1:34 PM CDT | Special Weather Statement | LZK | Yell | 41 min |
| Apr 3, 1:46 PM CDT | Special Weather Statement | LZK | Logan | 44 min |
| Apr 3, 1:59 PM CDT | Special Weather Statement | LZK | Newton | 46 min |
| Apr 3, 2:01 PM CDT | Special Weather Statement | LZK | Pope | 29 min |
| Apr 3, 2:20 PM CDT | Special Weather Statement | LZK | Polk | 40 min |
| Apr 3, 2:31 PM CDT | Special Weather Statement | LZK | Newton, Pope, Searcy | 44 min |
| Apr 3, 2:38 PM CDT | Special Weather Statement | LZK | Prairie | 37 min |
| Apr 3, 2:40 PM CDT | Special Weather Statement | LZK | Montgomery | 50 min |
| Apr 3, 2:56 PM CDT | Special Weather Statement | LZK | Polk | 49 min |
| Apr 3, 3:12 PM CDT | Special Weather Statement | LZK | Polk | 33 min |
| Apr 3, 3:18 PM CDT | Flash Flood Warning | LZK | Montgomery, Pike, Polk, Scott | 3 hr |
| Apr 3, 3:18 PM CDT | Special Weather Statement | LZK | Stone | 42 min |
| Apr 3, 3:31 PM CDT | Special Weather Statement | LZK | Jefferson | 44 min |
| Apr 3, 3:40 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas, Grant, Jefferson | 50 min |
| Apr 3, 4:15 PM CDT | Special Weather Statement | LZK | Montgomery, Yell | 45 min |
| Apr 3, 4:19 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lonoke, Prairie | 41 min |
| Apr 3, 4:20 PM CDT | Flash Flood Warning | LZK | Garland, Hot Spring, Perry, Saline | 3 hr |
| Apr 3, 4:24 PM CDT | Special Weather Statement | LZK | Pulaski, Saline | 51 min |
| Apr 3, 4:27 PM CDT | Flash Flood Warning | LZK | Calhoun, Cleveland, Dallas, Grant, Jefferson | 3 hr |
| Apr 3, 4:37 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Grant, Jefferson, Lonoke, Pulaski, Saline and 1 more | 38 min |
| Apr 3, 4:41 PM CDT | Flash Flood Warning | LZK | Conway, Faulkner, Grant, Hot Spring, Jefferson, Lonoke and 3 more | 3 hr |
| Apr 3, 4:48 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Monroe, Prairie | 42 min |
| Apr 3, 4:54 PM CDT | Special Weather Statement | LZK | Scott | 36 min |
| Apr 3, 5:13 PM CDT | Special Weather Statement | LZK | Lonoke, Prairie | 47 min |
| Apr 3, 5:16 PM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Clark, Dallas, Hot Spring, Ouachita | 33 min |
| Apr 3, 5:27 PM CDT | Special Weather Statement | LZK | Jackson, White, Woodruff | 48 min |
| Apr 3, 5:49 PM CDT | Special Weather Statement | LZK | Calhoun, Dallas, Ouachita | 41 min |
| Apr 3, 6:11 PM CDT | Special Weather Statement | LZK | Newton | 34 min |
| Apr 3, 6:21 PM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Cleveland, Dallas, Grant, Jefferson, Lincoln | 39 min |
| Apr 3, 6:34 PM CDT | Special Weather Statement | LZK | Independence, Jackson, Lawrence | 41 min |
| Apr 3, 6:49 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Cleveland, Jefferson, Lincoln | 41 min |
Nearby
Tornado Warnings in Arkansas, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.